# SDR SWIA2020082151953

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA-FLOOR CROSS BEAM FR 14; RBL 11" HAS SPOT OF CORROSION IN TOP FLANGE AT RH SEAT TRACK INTERSECTION POINT.   CORROSION ON THE FWD WET AREA-FLOOR CROSS BEAM FR 14; RBL 11 FOUND TO BE OUT OF ALLOWABLE LIMITS REF SRM, PERFORMED CROSSBEAM REPAIR BY CUTTING OUT THE DAMAGE AND INSTALLING FILLER AND DOUBLER REF SRM.
